# SDR PNSA970813

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9530F
- Make and model: Cessna 208
- Aircraft serial: 20800088
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 2308123A
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

GENERATOR FAILED IN FLT.  REPLACED GENERATOR, OPS CHECK OK.
